# SDR AALA20091123STL01

- Difficulty date: November 22, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 58,700 hours, 30,596 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SMOKE IN CABIN OF AIRCRAFT DURING DESCENT.  SMOKE LASTED 10 TO 15 MINUTES THEN GOT BETTER.  TURNED GALLEY POWER OFF AS A PRECAUTION.  SMOKE DISSIPATED PRIOR TO LANDING.  LANDED WITHOUT INCIDENT.  PERFORMED PACK BURN AND REPLACED SOCKS IN LEFT AND RIGHT WATER SEPARATORS.
